X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
statistics & probability (95) 95
mathematics (65) 65
self-normalized sums (62) 62
random variables (46) 46
sums (35) 35
self-normalized sum (33) 33
mathematics, applied (32) 32
self-normalized (27) 27
almost sure central limit theorem (26) 26
domain of attraction of the normal law (24) 24
central limit theorem (23) 23
large deviations (20) 20
statistics (20) 20
random-variables (19) 19
60f15 (16) 16
theorem (16) 16
60f05 (15) 15
probabilities (15) 15
probability theory and stochastic processes (15) 15
self-normalized partial sums (15) 15
62e20 (14) 14
mathematics, general (14) 14
mathematical theorems (13) 13
moderate deviation (13) 13
edgeworth expansion (12) 12
law of the iterated logarithm (12) 12
mathematical moments (12) 12
mathematics - probability (12) 12
analysis (11) 11
applications of mathematics (11) 11
domain of attraction (11) 11
independent random-variables (11) 11
large deviation (11) 11
probability (11) 11
statistics, general (11) 11
theorems (11) 11
exponential inequalities (10) 10
martingales (10) 10
statistical theories (10) 10
60g50 (9) 9
applied mathematics (9) 9
convergence (9) 9
iterated logarithm (9) 9
t-statistic (9) 9
60e15 (8) 8
approximation (8) 8
asymptotics (8) 8
distributions (8) 8
inequalities (8) 8
mathematics - statistics theory (8) 8
precise asymptotics (8) 8
60f10 (7) 7
attraction (7) 7
law (7) 7
laws (7) 7
limit distributions (7) 7
logarithms (7) 7
partial sums (7) 7
probability inequalities (7) 7
60f17 (6) 6
asymptotic normality (6) 6
bootstrap (6) 6
estimators (6) 6
gaussian distributions (6) 6
independent random variables (6) 6
mathematical models (6) 6
modelling and simulation (6) 6
models (6) 6
moderate deviations (6) 6
self-normalized processes (6) 6
student's statistic (6) 6
62f03 (5) 5
approximations (5) 5
berry-esseen bound (5) 5
brownian motion (5) 5
central-limit-theorem (5) 5
limit-theorems (5) 5
mathematical analysis (5) 5
moment inequalities (5) 5
perceptron convergence procedure (5) 5
relative error (5) 5
sequences (5) 5
variance (5) 5
60g42 (4) 4
complete moment convergence (4) 4
convergence rate (4) 4
cramer large deviation (4) 4
cramér large deviation (4) 4
deviations (4) 4
distribution functions (4) 4
infinite variance (4) 4
invariance principle (4) 4
large numbers (4) 4
lognormal distribution (4) 4
mathematical inequalities (4) 4
moving averages (4) 4
phi-mixing (4) 4
products (4) 4
products of the some partial sums (4) 4
rates (4) 4
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Inequalities and Applications, ISSN 1025-5834, 2018, Volume 2018, Issue 1, pp. 1 - 14
Let {X,Xn}n∈N\(\{X, X_{n}\}_{n\in N}\) be a strictly stationary ρ−\(\rho^{-}\)-mixing sequence of positive random variables, under the suitable conditions, we... 
Almost sure central limit theorem | Mixing sequence | Products of the some partial sums | Self-normalized | Random variables
Journal Article
Electronic Communications in Probability, ISSN 1083-589X, 07/2014, Volume 19, pp. 1 - 14
Journal Article
Journal of Theoretical Probability, ISSN 0894-9840, 3/2016, Volume 29, Issue 1, pp. 267 - 276
Let $$X, X_{1}, X_{2}, \ldots $$ X , X 1 , X 2 , … be i.i.d. random variables, and set $$S_{n}=X_{1}+\cdots +X_{n}$$ S n = X 1 + ⋯ + X n and $$... 
Precise asymptotics | Self-normalized sums | Secondary 60F15 | Probability Theory and Stochastic Processes | Mathematics | Statistics, general | Domain of attraction | Primary 60G50 | Stable law | LAWS | LARGE NUMBERS | STATISTICS & PROBABILITY
Journal Article
Bernoulli, ISSN 1350-7265, 8/2013, Volume 19, Issue 3, pp. 1006 - 1027
Let X 1 , X 2 ,... be independent random variables with zero means and finite variances, and let S n = ${\mathrm{\Sigma }}_{\mathrm{i}=1}^{\mathrm{n}} \... 
Mathematical moments | Mathematical theorems | Random variables | Statistics | Independent random variables | Maximum of self-normalized sums | STATISTICS & PROBABILITY | maximum of self-normalized sums | independent random variables | INDEPENDENT RANDOM-VARIABLES | PROBABILITIES
Journal Article
Electronic Journal of Probability, ISSN 1083-6489, 2012, Volume 17, pp. 1 - 21
We consider the self-normalized sums T-n = Sigma(n)(i=1) XiYi/Sigma(n)(i=1) Y-i, where {Y-i : i >= 1} are non-negative i.i.d. random variables, and {X-i : i >=... 
Self-normalized sums | Stable distributions | Feller class | stable distributions | STATISTICS & PROBABILITY | Mathematics - Probability
Journal Article
The Annals of Probability, ISSN 0091-1798, 7/2003, Volume 31, Issue 3, pp. 1228 - 1240
Let X,X ,X ,... be a sequence of nondegenerate i.i.d. random variables with zero means. In this paper we show that a self-normalized version of Donsker's... 
Mathematical theorems | Central limit theorem | Statistical theories | Probability theory | Partial sums | Mathematical moments | Random variables | Probabilities | Law of sines | Self-normalized sums | Arc sine law | Donsker's theorem | arc sine law | STATISTICS & PROBABILITY | self-normalized sums | 60F17 | 60F05 | 62E20
Journal Article
Bernoulli, ISSN 1350-7265, 05/2015, Volume 21, Issue 2, pp. 1231 - 1237
Journal Article
Filomat, ISSN 0354-5180, 1/2017, Volume 31, Issue 5, pp. 1413 - 1422
Let 𝑋,𝑋₁,𝑋₂, . . . be a stationary sequence of negatively associated random variables. A universal result in almost sure central limit theorem for the... 
Partial sums | Central limit theorem | Random variables | Self-normalized partial sums | Almost sure central limit theorem | Negatively associated random variables | MATHEMATICS | MATHEMATICS, APPLIED | WEAK-CONVERGENCE
Journal Article
Journal of Theoretical Probability, ISSN 0894-9840, 12/2015, Volume 28, Issue 4, pp. 1556 - 1570
Let $$N$$ N be a Poisson distributed random variable (r.v.) with parameter $$\lambda $$ λ . Let $$\{X, X_i, i \ge 1\}$$ { X , X i , i ≥ 1 } be a sequence of... 
Cramér large deviation | 62E20 | 60G50 | Probability Theory and Stochastic Processes | Mathematics | Statistics, general | Self-normalized compound Poisson sum | Studentized compound Poisson sum | LIMIT-THEOREMS | APPROXIMATIONS | RISK | STATISTICS & PROBABILITY | Cramer large deviation | RANDOM-VARIABLES
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2011, Volume 376, Issue 1, pp. 29 - 41
Let X , X 1 , X 2 , … be a sequence of independent and identically distributed positive random variables with EX = μ > 0 . In this paper we show that the... 
Domain of attraction of the normal law | Almost sure central limit theorem | Products of sums | Self-normalized | MATHEMATICS | MATHEMATICS, APPLIED | ASYMPTOTICS | ASSOCIATION
Journal Article
Computers and Mathematics with Applications, ISSN 0898-1221, 2010, Volume 60, Issue 9, pp. 2639 - 2644
Let { X i , i ≥ 1 } be a sequence of i.i.d. random variables which is in the domain of attraction of the normal law with mean zero and possibly infinite... 
Central limit theorem | Domain of attraction of the normal law | Almost sure | Self-normalized | DEPENDENT RANDOM-VARIABLES | MATHEMATICS, APPLIED | COMPUTER SCIENCE, INTERDISCIPLINARY APPLICATIONS | LARGE DEVIATIONS | Attraction | Theorems | Law | Mathematical models | Random variables | Variance | Sums
Journal Article
中国科学:数学英文版, ISSN 1674-7283, 2013, Volume 56, Issue 1, pp. 149 - 160
Let {X, Xn,n ≥ 1} be a sequence of independent identically distributed random variables with EX = 0 and assume that EX2I(|X| ≤ x) is slowly varying as x → ∞,... 
en型 | 独立同分布 | 标准化 | 强逼近 | 吸引力 | 慢变 | 随机变量 | strong approximation | 62E20 | domain of attraction of the normal law | Mathematics | Applications of Mathematics | 60F17 | self-normalized sums | 60F15 | MATHEMATICS | MATHEMATICS, APPLIED | THEOREM | Attraction | Law | Approximation | Infinity | Mathematical analysis | China | Random variables | Sums | Series (mathematics) | Astronomy
Journal Article
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, ISSN 1578-7303, 9/2016, Volume 110, Issue 2, pp. 699 - 710
Let $$X, X_1, X_2,\ldots $$ X , X 1 , X 2 , … be a sequence of independent and identically distributed random variables with zero mean and finite second... 
Almost sure central limit theorem | Theoretical, Mathematical and Computational Physics | Self-normalized partial sums | Mathematics, general | Mathematics | Applications of Mathematics | Maxima | 60F15 | MATHEMATICS | GAUSSIAN SEQUENCES | PRODUCTS | RANDOM-VARIABLES | Theorems | Mathematical analysis | Texts | Random variables | Formulas (mathematics) | Sums
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2013, Volume 2013, Issue 1, pp. 1 - 12
Let be a sequence of independent and identically distributed random variables in the domain of attraction of the normal law. A universal result in an almost... 
Analysis | self-normalized partial sums | domain of attraction of the normal law | Mathematics, general | Mathematics | Applications of Mathematics | almost sure central limit theorem | MATHEMATICS | MATHEMATICS, APPLIED | I.I.D. RANDOM-VARIABLES | Attraction | Theorems | Law | Random variables | Inequalities | Sums
Journal Article
Computers and Mathematics with Applications, ISSN 0898-1221, 2010, Volume 60, Issue 6, pp. 1803 - 1809
Let { X , X n ; n ≥ 1 } be a sequence of independent and identically distributed (i.i.d.) random variables with X in the domain of attraction of the normal law... 
Precise asymptotics | Self-normalized sums | Complete moment convergence | RATES | MATHEMATICS, APPLIED | LARGE NUMBERS | LAW | BAUM-KATZ | ITERATED LOGARITHM | RANDOM-VARIABLES | DEVIATIONS | Attraction | Mathematical models | Law | Random variables | Convergence | Sums
Journal Article
Computers and Mathematics with Applications, ISSN 0898-1221, 2008, Volume 56, Issue 7, pp. 1779 - 1786
Journal Article
Turkish Journal of Mathematics, ISSN 1300-0098, 2014, Volume 38, Issue 3, pp. 558 - 575
We give moment equalities for sums of independent and identically distributed random variables including, in particular, centered and specifically symmetric... 
Bootstrap | Faà di bruno's chain rule | Integer partitions | Marcinkiewicz-Zygmund inequalities | Moments | Self-normalized sums | MATHEMATICS | Faa. di Bruno's chain rule | bootstrap | integer partitions | self-normalized sums
Journal Article
Applied Mathematics Letters, ISSN 0893-9659, 2009, Volume 22, Issue 5, pp. 715 - 718
Let { Y , Y i ; i ≥ 1 } be a sequence of nondegenerate, independent and identically distributed random variables with zero mean, which is in the domain of... 
Moderate deviation | PLDP | Slowly varying | Attracting domain | Self-normalized | MATHEMATICS, APPLIED | Questions and answers
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.